MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYS, BIOC ACHILLES SPEEDB W/JUMP; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. IMPLANT SYS, BIOC ACHILLES SPEEDB W/JUMP; BIO SOFT TISSUE FIXATN FASTNR
Model Number IMPLANT SYS, BIOC ACHILLES SPEEDB W/JUMP
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 7/19/2023, it was reported by a sales representative via email that an ar-8928bcj-cp achilles speedbridge kit was missing the green drill guide and there was an extra power tap.This was discovered upon opening the package during a haglund and achilles procedure on (b)(6) 2023.The case was completed by opening another kit.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-8928bcj-cp kit serial/batch number (b)(6) was received for evaluation.Upon visual evaluation of the received devices, it was noted that the drill guide was missing.Two 4.75mm swivelock bone tap shorts were returned with the kit.According to bom (bill of materials) specifications, the kit includes one (1).Evaluation of the customer's attached picture confirms the complaint allegation and the received kit devices.The most likely cause of the reported failure is an internal manufacturing packaging process issue.However, our early warning process is currently evaluating this device.

Brand Name
IMPLANT SYS, BIOC ACHILLES SPEEDB W/JUMP
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17571361
Report Number1220246-2023-07539
Device Sequence Number8258438
Product Code MAI
UDI-Device Identifier00888867251991
UDI-Public00888867251991
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberIMPLANT SYS, BIOC ACHILLES SPEEDB W/JUMP
Device Catalogue NumberAR-8928BCJ-CP
Device Lot Number15094906
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Supplement Date Received by Manufacturer06/24/2024
Initial Report FDA Received Date08/18/2023
Supplement Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown